Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lifting the action of a group in a fibre bundle


Author: T. E. Stewart
Journal: Bull. Amer. Math. Soc. 66 (1960), 129-132
DOI: https://doi.org/10.1090/S0002-9904-1960-10430-2
MathSciNet review: 0112139
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Theory of Lie groups, Princeton University Press, 1946.
  • 2. R. Godement, Theorie des faisceaux, Actualités Sci. Ind., 1958, p. 1252.
  • 3. S. T. Hu, Homotopy theory, New York, Academic Press, 1959. MR 106454
  • 4. W. Huebsch, On the covering homotopy theorem, Ann. of Math. vol. 61 (1955) pp. 555-563. MR 91470
  • 5. N. E. Steenrod, The topology of fibre bundles, Princeton University Press, 1951. MR 39258


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10430-2

American Mathematical Society